# SDR CALA0800919

- Difficulty date: September 20, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N12313
- Make and model: Boeing 7373T0
- Aircraft serial: 23364
- Aircraft time: 67,422 hours, 34,569 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C1990115
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 3 SERVICE CHECK FOUND L2 DOOR ESCAPE SLIDE LATCH CABLE TO HAVE BROKEN STRANDS.  INSTALLED NEW CABLE AND HARDWARE PER AMM 25-61-35.
